# SDR FDEA202304070603

- Difficulty date: April 7, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25054
- Aircraft time: 59,526 hours, 23,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D30654131
- Part serial: 2256
- Condition: Loose
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SERVICE CHECK FOUND RIGHT PASSENGER ACCES  DOOR LIFE RAFT LOOSE AND GIRT BAR OUT OF PLACE.  UPDT 07APR23 06:51   BCN U  AMM 25-66-01-4  NO DAMAGE OBSERVED, ONLY LIFE RAFT OUT OF PLACE.  STOWED RAFT IN CARGO AREA INSIDE CARGO NET WITH  SAFETY LOCKING PIN INSTALLED.   R1 DOOR SLIDE/RAFT ASSY REMOVED AND REPLACED WITH NEW ASSY AS PER B757 AMM 25-66-01-4.
